Metastability in Stochastic Replicator Dynamics - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Dynamic Games and Applications Year : 2019

Metastability in Stochastic Replicator Dynamics


We consider a novel model of stochastic replicator dynamics for potential games that converts to a Langevin equation on a sphere after a change of variables. This is distinct from the models of stochastic replicator dynamics studied earlier. In particular, it is ill-posed due to non-uniqueness of solutions, but is amenable to a natural selection principle that picks a unique solution. The model allows us to make specific statements regarding metastable states such as small noise asymptotics for mean exit times from their domain of attraction, and quasi-stationary measures. We illustrate the general results by specializing them to replicator dynamics on graphs and demonstrate that the numerical experiments support theoretical predictions.
Fichier principal
Vignette du fichier
CurrentVersionForArxiv1.pdf (780.89 Ko) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-02398561 , version 1 (07-12-2019)



Konstantin Avrachenkov, Vivek Borkar. Metastability in Stochastic Replicator Dynamics. Dynamic Games and Applications, 2019, 9 (2), pp.366-390. ⟨10.1007/s13235-018-0265-7⟩. ⟨hal-02398561⟩
27 View
232 Download



Gmail Mastodon Facebook X LinkedIn More